# SDR AALA20130112011

- Difficulty date: January 10, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 9,064 hours, 3,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15DEF OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMPED FOR ROW 15DEF OVERHEAD EMERGENCY LIGHT.  OPS CHECK NORMAL.
